# SDR AALA20100929MIA04

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 40,755 hours, 5,601 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT OUTBOARD CORNER EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHT.  OPS CHECKS NORMAL.
